Search
Check Out CBS's 2015-2016 New Primetime Lineup Between Supergirl and Colbert, we're in for a great season of TV
Posted on May 13, 2015 06:00am

Earlier this morning, CBS announced a string of new shows fans can look forward to this fall, including dramas like Code Black, Limitless, and Supergirl. Plus, get ready to laugh because freshman comedies like Angel From Hell and Life In Pieces will surely leave you in stitches.

A season of big events kicks off on Sept. 8 with the long-awaited premiere of The Late Show with Stephen Colbert.

Next up, on Sept. 27, settle in for the two-hour series finale of CSI: Crime Scene Investigation, featuring original cast members William Petersen and Marg Helgenberger. Don't worry about going through Ted Danson deficiency, because the star will be joining Patricia Arquette on the franchise off-shoot, CSI: Cyber.

In total, seven new shows will be joining 22 others returning to America's most-watched network. Here's a breakdown of what fans can expect.

New Dramas:

Code Black - A heart-pounding medical series set in the nation's busiest and most notorious ER.

Limitless - A sci-fi thriller about an average guy who can suddenly access 100-percent of his brain capacity with the help of a mysterious pill. It's based on the 2011 blockbuster.

Supergirl - The long-awaited, DC Comics adventure series about a young female superhero.

New Comedies:

Angel From Hell - A single-camera comedy about a female dermatologist who comes face-to-face with her sassy guardian angel.

Life In Pieces - An irreverent series about all the wonderfully hilarious and awkward moments that happen within a single family.

Two more new shows will also be joining the network mid-season. Those include the buddy-cop drama Rush Hour and the latest Criminal Minds spinoff, Criminal Minds: Beyond Borders.

As we mentioned earlier, 22 shows will also be returning for the 2015-2016 season. For those playing along at home, they include dramas NCIS (television's #1 drama for six consecutive years), NCIS: New Orleans (television's #1 new show of 2014-2015), Blue Bloods, Criminal Minds, CSI: Cyber, Elementary, The Good Wife, Hawaii Five-0, Madam Secretary, NCIS: Los Angeles, Person Of Interest, and Scorpion.

Let's not forget about the returning comedies, though. Those include The Big Bang Theory (television's #1 scripted program), Mom, The Odd Couple, Mike & Molly and 2 Broke Girls.

Also returning will be reality series like Survivor, The Amazing Race (a 10-time Emmy Award winner), and Undercover Boss (a two-time Emmy Award winner).

For news buffs, 60 Minutes (television's #1 news program for more than four decades) and 48 Hours (Saturday's #1 non-sports program) will also be returning.

Sports nuts should also be excited for the return of NFL Thursday Night Football, which will kick off Sept. 17 with Denver at Kansas City. On deck will be CBS's trusted lead broadcasters and production team, including Jim Nantz, Phil Simms, and reporter Tracy Wolfson. CBS will also present Super Bowl 50 on Sunday, Feb. 7. The golden anniversary will take place at Levi's Stadium in Santa Clara, California, and will mark the network's 19th Super Bowl telecast.


CBS Television Network
2015-2016 Primetime Schedule
All times ET/PT


Monday
8:00-8:30 PM The Big Bang Theory
8:30-9:00 PM Life In Pieces (*new*)

8:00-9:00 PM Supergirl (*new*) (starting in November)

9:00-10:00 PM Scorpion
10:00-11:00 PM NCIS: Los Angeles

Tuesday
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: New Orleans
10:00-11:00 PM Limitless (*new*)

Wednesday
8:00-9:00 PM Survivor
9:00-10:00 PM Criminal Minds
10:00-11:00 PM Code Black (*new*)

Thursday
8:00-11:00 PM ET / 5:00-8:00 PM PT NFL Thursday Night Football (premieres Sept. 17)

8:00-8:30 PM The Big Bang Theory (starting in November)
8:30-9:00 PM Life In Pieces (*new*) (starting in November)
9:00-9:30 PM Mom (starting in November)
9:30-10:00 PM Angel From Hell (starting in November)
10:00-11:00 PM Elementary (starting in November)

Friday
8:00-9:00 PM The Amazing Race
9:00-10:00 PM Hawaii Five-0
10:00-11:00 PM Blue Bloods

Saturday
8:00-9:00 PM Crimetime Saturday
9:00-10:00 PM Crimetime Saturday
10:00-11:00 PM 48 Hours

Sunday
7:00-8:00 PM 60 Minutes
8:00-9:00 PM Madam Secretary
9:00-10:00 PM The Good Wife
10:00-11:00 PM CSI: Cyber